# SDR CALA2021040600432

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 47,917 hours, 17,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS FOUND AT EXTERNAL CENTER WING REAR SPAR VERTICAL PRESSURE WEB CRACK NO.1 LOCATED BETWEEN LBL 45.64 TO LBL 40.00 LENGTH OF CRACK APPROX 1IN. CRACK NO.2 LOCATED BETWEEN LBL 31.83 TO LBL 24.92 LENGTH OF CRACK APPROX .400IN REF AAR N/R 9614270 REAPAIRED CENTER WING REAR SPARE VERTICAL PRESSURE WEB BETWEEN L BL 15.65 ANDLBL 45.64 STA 663 PER B737-800 SRM 57-10-10 REPAIR 3 ALTERNATIVE 3 FIG 205 THIS IS A CATEGORY "B" REPAIR.   SUPPLEMENTAL INSPECTION PER B737-800 SRM 57-10-10 REPAIR 3 PARAGRAPH 7C TABLE 206. S AND REPEAT INTERVALS OF 36000 CYCLES. SUPPLEMENTAL INSPECTION REQUIRTED IAW BOEING 737SRM 57-10-10 REP AIR 3 PARAGRAPH 7C TABLE 206. HEFC/LEFC REQUIRED AT 832538 CYCLE CYCLES THEREAFTER, PERFORM LFEC AND HFEC INSPECTIONS IAW SRM 57-10-10 REPAIR 3 TBL 206 FOR CAT B ALTERNATIVE 3 REPAIR CORRECTION AFTER 56000 CYCLES(PTC 73,077) AND THEN EVERY 36,000 TOMC-APPROVAL FROM SC1ELBYC COMMENT RECORDS UPDATE CORRECTION: SHOULD STATE" AT OR BEFORE 56000 CYCLES(PTC 73,077) AND THEN EVERY 36,000 CYCLES THEREAFTER, PERFORM LFEC AND HFEC INSPECTIONS IAW SRM 57-10-10 REPAIR 3 TBL 206 FOR CAT B ALTERNATIVE 3 REPAIR.
